# SDR KNNA201197701

- Difficulty date: January 18, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Aircraft time: 64,134 hours, 55,340 cycles
- Engine: Pwa JT8D9
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Altitude Alert
- Part time: 64,134 hours, 55,340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

ALTITUDE ALERT HORN IS INTERMITTENT- BAD CONNECTION AT CONNECTOR PLUG-CLEANED CONNECTOR PLUG- RESEATED CONNECTOR, OPS CHECK GOOD.
